| Model Number |
10057 |
| Health Effect - Clinical Code |
No Known Impact Or Consequence To Patient (2692)
| Date of Event |
02/28/2020
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
Coopersurgical inc.Is currently investigating the reported condition.
Event or Problem Description
Medwatch form_uf_importer report #-(b)(4)- a mushroom vacuum instrument broke during an instrument assisted delivery.Details provided by the delivery note stated " a total of 3 pulls were performed nd 2 popoffs occurred.Two reapplications were performed with the third pull, the mushroom vacuum handle broke with cup left on the fetal head which was removed.The fetal head had made descent.After the vacuum broke, push continued with maternal expulsive efforts with contraction" no harm to patient and new born.Ref: (b)(4).1216677-2020-00097 mystic ii mushroom cup 10057 (b)(4).
Event or Problem Description
A mushroom vacuum instrument broke during an instrument assisted delivery.Details provided by the delivery note stated "a total of 3 pulls were performed and 2 popoffs occurred.Two reapplications were performed with the third pull, the mushroom vacuum handle broke with cup left on the fetal head which was removed.The fetal head had made descent.After the vacuum broke, push continued with maternal expulsive efforts with contraction" no harm to patient and newborn.Mystic ii mushroom cup 10057 (b)(4).
Additional Manufacturer Narrative
Investigation.Initiated manufacturer's investigation no sample returned review dhr.Analysis and findings distribution history the 53347 m-cup sub assy.Mystic was purchased from carclo technical plastics, issued to work order 271719 as csi part number 10057 and completed 10/16/2019.Manufacturing record review dhr-10057-271719 was reviewed and no non-conformities, related to the complaint condition, were noted.Incoming inspection review iqc record-18-10-26-011 reviewed and no non-conformities, related to the complaint condition, were noted.Service history record service history not applicable for this product.Historical complaint review a review of the 2-year complaint history showed similar reported complaint conditions.Product receipt the complaint product has not been returned to coopersurgical.Visual evaluation evaluation of the complaint product could not be completed as the complaint product has not been returned to coopersurgical.If the product should be returned at a later date, it will be evaluated, and any findings will be appended to this investigation.Functional evaluation evaluation of the complaint product could not be completed as the complaint product has not been returned to coopersurgical.If the product should be returned at a later date, it will be evaluated, and any findings will be appended to this investigation.Root cause root cause not applicable as the complaint condition was not confirmed *correction and/or corrective action corrective action is not applicable at this time due to the absence of the affected sample for investigative analysis.Complaint will be monitored for trending.Was the complaint confirmed? no.